Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Post menopausal. Over weight. Why is there blisters and perfume irritation?

I am a white British woman, 58, post-menopausal, somewhat overweight but otherwise generally in good health. A few weeks ago the front of my neck started itching in the crease under my chin. I stopped using perfume in case it was irritating the skin. I have just been on holiday, we had a couple of days of temperatures in the 30s. I used Factor 30 and 50 sunscreen on my neck and chest becuase I know I burn easily there, I have fair skin. I didn t get sunburned, but the side of my neck began to be more and more itchy as the days went by, with a cluster of raised spots like little blisters or skin tags . Now I am home, the rash has gradually spread from my neck to my upper chest, between and under my breasts, and is continuing to spread across the top of my stomach. My genital area has also begun to itch in the last day or so. Wearing a bra is uncomfortable, and the rash and discomfort is getting worse day by day. I haven t changed soaps, perfume, detergents or medications recently. I had scabies a couple a years ago but this is different, what could it be? And, more to the point, what can I do to make it go away?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

It seems you are having fungal infection.

All body folds like geniatal area,underarms etc have humid envoirenment and prone for fungal infection.Keep area dry.

Use a good antifungal powder.

Take antiallergy tablet like benadryl.

At night you can apply antifungal cream like miconazole.

Get you sugar level checked.

It will be better to consult a dermatologist in case your problem does not recover with these remedies.

Hope this will help you.Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor